Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

A 57-year-old man developed symptoms of a respiratory tract infection which was treated with erythromycin BP. He subsequently went into acute liver failure. Investigation of a very prolonged prothrombin time revealed a marked, selective factor X deficiency (1% of normal activity). He later recovered virtually normal liver function and completely normal factor X activity.

Type

Journal article

Journal

Postgrad Med J

Publication Date

08/1983

Volume

59

Pages

514 - 515

Keywords

Chemical and Drug Induced Liver Injury, Erythromycin, Factor X Deficiency, Humans, Hypoprothrombinemias, Male, Middle Aged, Respiratory Tract Infections